MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-302
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Great Vessel Perforation (2152); Pericardial Effusion (3271)
Date of Event 08/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to cied system/pocket infection.Cook medical liberator tip locking stylets were inserted into each lead to provide traction.A spectranetics 14f glidelight laser sheath was used back and forth on the ra and rv lead due to severe lead adhesion.At that time, a pericardial effusion was detected, the patient¿s blood pressure dropped, and rescue efforts began, including thoracotomy.A superior vena cava (svc) perforation was discovered and repaired; however, the rv and ra leads remained in the patient.The patient survived the procedure.This report captures the 14f glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics device in use during the procedure.
 
Additional Manufacturer Narrative
B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no returned product investigation was performed.H6) great vessel perforation is a known risk of complication with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key22983627
Report Number3007284006-2025-00163
Device Sequence Number13119339
Product Code MFA
UDI-Device Identifier00813132020330
UDI-Public(01)00813132020330(17)261204(10)0303356093
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-302
Device Catalogue Number500-302
Device Lot Number0303356093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK MEDICAL LIBERATOR TIP LOCKING STYLETS; MEDTRONIC 5076/52 RA PACING LEAD; MEDTRONIC 6935M/62 RV ICD LEAD; PHILIPS LASER SYSTEM
Outcome Attributed to Adverse Event Life Threatening;
Patient Age50 YR
Patient SexFemale
Patient RaceAsian